Adverse effects of dopamine potentiation by long-term treatment with selegiline

Hollán, Zsuzsa, Vécsei, László, Magyar, Kálmán: Adverse effects of dopamine potentiation by long-term treatment with selegiline.
MOVEMENT DISORDERS, 19 (1). pp. 107-109. ISSN 0885-3185 (2004)

[img] Text
Holl_n_et_al_2004_Movement_Disorders_u.pdf - Published Version
Closed access: Repository staff only

Download (225kB) | Request a copy
Item Type: Article
Journal or Publication Title: MOVEMENT DISORDERS
Date: 2004
Volume: 19
Number: 1
Page Range: pp. 107-109
ISSN: 0885-3185
Faculty: Faculty of Medicine
Institution: Szegedi Tudományegyetem
Language: English
MTMT id: 1032213
DOI id: https://doi.org/10.1002/mds.10641
Date Deposited: 2016. Dec. 19. 17:08
Last Modified: 2019. May. 08. 16:23
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/10113
Web of Science® Times Cited: 3 View citing articles in Web of Science®

Actions (login required)

View Item View Item